Hyperkalaemia with renal tubular dysfunction by sulfamethoxazole-trimethoprim for Pneumocystis carinii pneumonia in patients with lymphoid malignancy.
Аннотация
Hyperkalaemia with renal tubular dysfunction by oral therapy of sulfamethoxazole-trimethoprim (co-trimoxazole) is described in 2 elderly Japanese patients with lymphoid malignancy, who developed Pneumocystis carinii pneumonia and improved. A high dose of cotrimoxazole induced hyperkalaemia with the elevation of serum creatinine and blood urea, and increased urinary N-acetyl glucosaminase after several days of the drug administration in these patients; one patient became unconscious. Discontinuation of co-trimoxazole normalized serum potassium level and symptoms. A repeated low dose of the drug induced hyperkalaemia. Before the treatment of co-trixomazole, their serum levels of creatinine showed upper limits of normal ranges. In the present study, our cases suggested that patients receiving a high dose of co-trimoxazole should be evaluated for these potential complications during a course of treatment, particularly in elderly patients with preexisting renal dysfunction.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.